Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Weight gain. Having headache. Thyroid normal. Suggest

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
In the last 6 months time I have increased weight by 5 Kgs, almost everyday have slight headache and hairfall is very bad. There is no change to my diet and its very normal. I donot overeat as well.
I have checked for thyroid and its normal and no issues noted.
Posted Sun, 16 Jun 2013 in Medicines and Side Effects
Answered by Dr. Akhilesh Dubey 2 hours later
Thanks for sharing your concerns,
I can understand your worry about your weight gain, as you have gained 5kg in last 6 months.
This is good that you do not have any thyroid issues.

I would like to know following before answering in detail:
1) What is your height and weight at present?
2) Please give details about headache like location, severity, and associated symptoms like nausea, vomiting and relieving factor (Any medicine).
3) What do you mean by hair fall is bad?
4) Do you go for any type of exercise or walking?
5) Is there any family history of diabetes?
6) Can you approximate idea of calories consumed every day.
It is possible that in diet excess calories are there and your physical activity is reduced which causes gain in weight.

Please provide above details then I will be able to answer in detail.
I look forward to hearing from you at your earliest.

With Regards.
Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor